Home

 

Recent Issues

Volume 52

1

2

3

 

Volume 51

1

2

3

4

Volume 50

1

2

3

4

Volume 49

1

2

3

4

Volume 48

1

2

3

4

 

Past Issues

 

The Journal

Cover

Aims and Scope

Subscription Information

Editorial Board

Instructions for Author

Contact Us

 

 

 

Vietnam Journal of Mathematics 38:2 (2010) 237-247  

On Locally Solvable Maximal Subgroups of the Multiplicative Group of a Division Ring

Bui Xuan Hai and Dang Vu Phuong Ha

Abstract.  Let D be a division ring and D* be the multiplicative group of D. In this paper we study locally solvable maximal subgroups of D*.

2000 Mathematics Subject Classification: 16K20, 16K40.

Keywords: Division ring, algebraic, locally solvable, maximal subgroups.

 

 

 

 

 

 

 

 

 

Established by Vietnam Academy of Science and Technology & Vietnam Mathematical Society

Published by Springer since January 2013